About Us Online First Current Issue All Issues For Authors Search
Abstract

Deep vein thrombosis after sodium hyaluronate injection to knee joint; a case report


PDF
Authors
ÖZGÜR ALTINBAŞ, Hakan Comakli

J Clin Anal Med 2018;9(5):466-468
doi:10.4328/JCAM.5831

Abstract

 Hyaluronic acid is widely used in medical procedures such as intra-articular injections. In

 addition to some risks of this procedure like sepsis and injury to neighboring structures, deep

 vein thrombosis and pulmonary embolism should be kept in mind as rare complications, in

 this reason it is recommended that intraarticular injection of hyaluronic acid performed with

 ultrasound guiding method. In this report we present a 67 year old man with lower extremity

 deep vein thrombosis after sodium hyaluronate injection to right knee joint due to lower

 extremity pain. Patient was treated with warfarin sodium and low molecular weight heparine

  and recanalized flow achieved in common, superficial and deep femoral veins and popliteal

 vein in six- month follow up period.



Keywords : complication, deep vein thrombosis, joint pain, sodium hyaluronate, thromboembolism,

Citations in Google Scholar

How to Cite :
ÖZGÜR ALTINBAŞ, Hakan Comakli, Deep vein thrombosis after sodium hyaluronate injection to knee joint; a case report, J Clin Anal Med 2018;9.(5):466-468